# SDR 2008FA0000206

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Make and model: Columb LC40550FG300
- Aircraft serial: 41097
- Aircraft time: 438 hours
- Engine: Cont TSIO550C
- Engine time: 438 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 654327E
- Part serial: 1CF730011
- Condition: Cracked
- Location: Right
- Part time: 438 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TURBO TRANSITION PIPE CRACKED. THIS IS THE THIRD ONE INTO OUR SHOP.
